# SDR UALA2013041502566

- Difficulty date: April 14, 2013
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N526UA
- Make and model: Boeing 757222
- Aircraft serial: 24994
- Aircraft time: 72,917 hours, 26,758 cycles
- Engine: Pwa PW2037
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stiffener
- Part number: 143N6603223
- Condition: Dented
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR, INTERIOR SIDE, LOWER EDGE, SECOND FROM AFT STIFFENER IS DENTED ON FLANGE.   EVALUATED DENT AND FOUND TO BE OUT OF LIMITS IAW SRM 52-30-02.  REMOVED AND REPLACED STIFFENER ANGLE IAW SRM 51-40-02 AND 51-40-05.  MAJOR REPAIR.
